MathSciNet Relay Station
MathSciNet bibliographic data
MR2645927 35J65 (35D30)
Bonanno, Gabriele; Molica Bisci, Giovanni; O'Regan, Donal Infinitely many weak solutions for a class of quasilinear elliptic systems. Math. Comput. Modelling 52 (2010), no. 1-2, 152–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement